# SDR SWAA013133

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 25,645 hours, 22,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CAPTIAN'S WINDOW POST CRACKED BETWEEN NR 1 AND NR 2 WINDOWS.  REPAIRED WINDOW POST PER SRM.
